Article citationsMore>>

P. L. Lions and N. Masmoudi, “Global Solutions of Weak Solutions to Some Micro-Macro Models,” Comptes Rendus Mathematique, Vol. 345, No. 1, 2007, pp. 15-20. http://dx.doi.org/10.1016/j.crma.2007.05.011

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top